# SDR ABXA9500675

- Difficulty date: August 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802AX
- Make and model: Doug DC-8-62
- Aircraft serial: 46134
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Part number: 5708458503
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY LIGHTS FAILED DURING A-1 CHECK.  REPLACED EMERGENCY LIGHTING BATTERY PACK.  SYSTEM OPS CHECKED GOOD IAW DC 8 MM.
